# SDR QXEA200701527

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,056 hours, 16,211 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Damaged
- Location: Prox Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - ON FLIGHT 2424 RETURNED TO GATE.  ON PUSHBACK, NOSE DOORS OPENED AND CLOSED 2 OR 3 TIMES THEN OPENED WITH NO GREEN LIGHT, NO DOOR CAUTION AND NO RED NOSE LIGHT AND HANDLE LIGHTS ON.  MAINTENANCE REMOVED AND REPLACED NLG K1 PROX SENSOR HARNESS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
